# SDR ASAA2016082517818

- Difficulty date: August 25, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 54,459 hours, 21,036 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Sticking
- Location: L2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS L2 DOOR STICKING.  ACFT GROUNDED. PERFORMED OPERATIONAL CHECK OF HANDLE IAW AMM 52-13-00. NO STICKING AT THIS TIME, DOOR OPERATES NORMALLY.
